Medication error may lead to uncontrollable erection

Medication error may lead to uncontrollable erection

SHARE

It is not widely known that many men suffer from premature ejaculation. But statistics have shown that 25 – 40 per cent of men aged between 30 – 55 years, have this health challenge. According to Dr. Wole Aduro, a nervous disorder doctor, the causes of premature ejaculation are easily identified.

“In younger men, factors like excessive excitement could be responsible. The fear of performance could cause acute hypersensitivity of the nervous system. Some men, due to fear of getting caught while masturbating, may have conditioned themselves to ejaculating quickly in their adolescence. This could also happen in some cultural or religious spheres where sex is considered improper or shameful,” Aduro said.

Acquired premature ejaculation in older men, according to the doctor, may be as “a result of stress and depression due to the prevalent socio-economic situation.” This could hamper sexual performance. T

he heavy traffic on Nigerian roads has also been linked to reduced sexual agility of men, particularly those who drive, while experts have said that, alcoholics, due to the weakening effects of alcohol, are usually not able to ‘perform’ well.

An endocrinologist, Dr. Stevens Oritsegbemi, however, identified marital problems as another major cause of premature ejaculation. “Lack of emotional preparation for sexual intercourse can be partly responsible. If a woman does not support her husband, but instead anxiety, this problem could occur. The fear of failure on the part of the man is another cause,” he explained.

TREATMENT

Doctors agree that premature ejaculation can be successfully treated. Antidepressants could be used as treatment where anxiety is involved. The prostrate health condition of the man may also be teated to increase his sexual potency and energy. They, however, warn that it is better not patronise quacks or unqualified native practitioners because they could ‘over-dispense,’ adding that this could leave a man with uncontrollable erection. Self-medication of sexual stimulants could have adverse effects too.

NO COMMENTS